Pacific Journal of Mathematics

Indices for the Orlicz spaces.

David W. Boyd

Article information

Pacific J. Math., Volume 38, Number 2 (1971), 315-323.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)


Boyd, David W. Indices for the Orlicz spaces. Pacific J. Math. 38 (1971), no. 2, 315--323.

Export citation


  • [1] D. W. Boyd, The Hubert transform on rearrangement invariantspaces, Canad. J. Math., 19 (1967), 599-616.
  • [2] D. W. Boyd, Indices of functionspaces and their relationship to interpolation, Canad. J. Math., 21 (1969), 1245-1254.
  • [3] D. W. Boyd,Monotone semigroups of operators on cones, Canad. Math. Bull., 12 (1969), 299-310.
  • [4] M. A. Krasnoseskii, and Ya. B. Rutickii, Convex functionsand Orlicz spaces, (Groningen, 1961).
  • [5] W. A. J. Luxemburg, Banach FunctionSpaces,Thesis, Delft Technical Univ. (1955).
  • [6] W. Matuszewska and W. Orlicz, On certain properties of -functions, Bull. Acad. Polon. Sci, Ser. sci. math. astr. et phys., 8 (1960), 439-443.
  • [7] T. Shimogaki, Exponents of norms in semi-ordered linear spaces, Bull. Acad. Polon. Sci, Ser. math. astr. et phys., 13 (1965), 135-140.